BibTeX record journals/automatica/JemaaD03a

download as .bib file

@article{DBLP:journals/automatica/JemaaD03a,
  author       = {Lamia Ben Jemaa and
                  Edward J. Davison},
  title        = {Limiting performance of optimal linear discrete filters},
  journal      = {Autom.},
  volume       = {39},
  number       = {7},
  pages        = {1221--1226},
  year         = {2003},
  url          = {https://doi.org/10.1016/S0005-1098(03)00090-6},
  doi          = {10.1016/S0005-1098(03)00090-6},
  timestamp    = {Thu, 20 Feb 2020 09:15:08 +0100},
  biburl       = {https://dblp.org/rec/journals/automatica/JemaaD03a.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}